Arithmetic statistics and noncommutative Iwasawa theory
Debanjana KunduDepartment of Mathematics, University of British Columbia, Vancouver, BC, Canada V6T 1Z2
Antonio LeiDépartement de Mathématiques et de Statistique, Université Laval, Pavillion Alexandre-Vachon, 1045 Avenue de la Médecine, Québec, QC, Canada G1V 0A6
Anwesh RayDepartment of Mathematics, University of British Columbia, Vancouver, BC, Canada V6T 1Z2
Let be an odd prime. Associated to a pair consisting of a rational elliptic curve and a -adic Lie extension of , is the -primary Selmer group of over . In this paper, we study the arithmetic statistics for the algebraic structure of this Selmer group. The results provide insights into the asymptotics for the growth of Mordell-Weil ranks of elliptic curves in noncommutative towers.
Cite this article
Debanjana Kundu, Antonio Lei, Anwesh Ray, Arithmetic statistics and noncommutative Iwasawa theory. Doc. Math. 27 (2022), pp. 89–149DOI 10.4171/DM/867